Alert archive / Kentucky / Red Flag Warnings in 2022

Red Flag Warning 2, NWS Jackson, KY

March 29, 202233 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Mar 29, 2022, 3:26 PM EDT for 33 counties in Kentucky. It took effect at Mar 30, 2022, 12:00 PM EDT. It was in force for 10 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2022, 3:26 PM EDT (19:26 UTC)
In effect from
Mar 30, 2022, 12:00 PM EDT
Expired
Mar 30, 2022, 10:00 PM EDT
In force
10 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 1:50 PM EDTNON-TSTM WND GST 28Barnetts Creek, KYKENTUCKY MESONET STATION BTCK PAINTSVILLE 4 W.
Mar 30, 5:56 PM EDTNON-TSTM WND GST 37Big Sandy Raws, KYRAWS STATION BSAK2 BIG SANDY RAWS.
Mar 30, 7:49 PM EDTNON-TSTM WND DMG3 Wnw Hollyhill, KYLARGE TREE BLOCKING ROAD.
Mar 30, 8:00 PM EDTNON-TSTM WND GST 38Booneville 2 S, KYKENTUCKY MESONET STATION BNVL BOONEVILLE 2 S.
Mar 30, 8:47 PM EDTNON-TSTM WND DMG1 Ese Fox, KYTREE COVERING PART OF COBB FORK RD.
Mar 30, 9:00 PM EDTNON-TSTM WND GST 50Crooks, KYWIND GUST MEASURED AT THE KENTUCKY MESONET SITE IN BATH COUNTY.
Mar 30, 9:00 PM EDTNON-TSTM WND GST 50Owingsville 4 S, KYMESONET STATION PRST OWINGSVILLE 4 S.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

974 
WWUS83 KJKL 291926
RFWJKL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson KY
326 PM EDT Tue Mar 29 2022

...Gusty Winds and Low Relative Humidity Wednesday Afternoon...

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-300330-
/O.UPG.KJKL.FW.A.0001.220330T1600Z-220331T0000Z/
/O.NEW.KJKL.FW.W.0002.220330T1600Z-220331T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
326 PM EDT Tue Mar 29 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY FOR
STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF EASTERN
KENTUCKY...

The National Weather Service in Jackson has issued a Red Flag
Warning, which is in effect from noon to 8 PM EDT Wednesday. The
Fire Weather Watch is no longer in effect. 

* WIND...20 FOOT south winds of 10 to 20 mph, increasing to 15 to
  25 mph in the afternoon, with gusts of 35 to 45 mph are
  forecast. 

* HUMIDITY...Minimum relative humidities of 20 to 25 percent 
  are forecast.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Avoid burning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

JP
5 follow-up statements
534 
WWUS83 KJKL 300255 AAA
RFWJKL

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Jackson KY
1055 PM EDT Tue Mar 29 2022

...Gusty Winds and Low Relative Humidity Wednesday Afternoon...

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-301200-
/O.CON.KJKL.FW.W.0002.220330T1600Z-220331T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
1055 PM EDT Tue Mar 29 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF
EASTERN KENTUCKY...

* WIND...20 foot winds south at 10 to 20 mph, increasing to 15 to
  25 mph in the afternoon, with gusts of 35 to 45 mph forecast.
  
* HUMIDITY...Minimum relative humidities of 20 to 25 percent 
  are forecast.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

JP/GREIF
166 
WWUS83 KJKL 300915
RFWJKL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson KY
515 AM EDT Wed Mar 30 2022

...Gusty Winds and Low Relative Humidity This Afternoon...

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-301700-
/O.CON.KJKL.FW.W.0002.220330T1600Z-220331T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
515 AM EDT Wed Mar 30 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR MUCH
OF EASTERN KENTUCKY...

* WIND...20 foot winds out of the south at 10 to 15 mph, will 
  increase to 15 to 25 mph in the afternoon, with gusts of 35 to 
  45 mph. 

* HUMIDITY...Minimum relative humidities of around 20 percent are
  expected.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

JP/GEOGERIAN
626 
WWUS83 KJKL 301533
RFWJKL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson KY
1133 AM EDT Wed Mar 30 2022

...Gusty Winds and Low Relative Humidity Through Early This
Evening...

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-310000-
/O.CON.KJKL.FW.W.0002.220330T1600Z-220331T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
1133 AM EDT Wed Mar 30 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF EASTERN 
KENTUCKY...

* WIND...20 foot winds out of the south at 10 to 15 mph,
  increasing to 15 to 25 mph, with gusts of 35 to 45 mph. 

* HUMIDITY...Minimum relative humidities of 17 to 24 percent 
  are expected. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

GEOGERIAN/JP
785 
WWUS83 KJKL 302320 AAA
RFWJKL

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Jackson KY
720 PM EDT Wed Mar 30 2022

...Gusty Winds and Low Relative Humidity Through the Evening...

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-310200-
/O.EXT.KJKL.FW.W.0002.000000T0000Z-220331T0200Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
720 PM EDT Wed Mar 30 2022

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING
FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF EASTERN
KENTUCKY...

* WIND...20 foot winds out of the south 15 to 25 mph, with gusts 
  of 35 to 45 mph. 

* HUMIDITY...Minimum relative humidities of 17 to 24 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

JP/GREIF
830 
WWUS83 KJKL 310215 AAA
RFWJKL

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Jackson KY
1015 PM EDT Wed Mar 30 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-310315-
/O.EXP.KJKL.FW.W.0002.000000T0000Z-220331T0200Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
1015 PM EDT Wed Mar 30 2022

...RED FLAG WARNING HAS EXPIRED FOR STRONG AND GUSTY WINDS AND
LOW HUMIDITY FOR MUCH OF EASTERN KENTUCKY...

Relative humidities are recovering following sunset so the Red
Flag Warning has been allowed to expire. Gusty winds will be a
concern through most of the night, though. 

$$

GREIF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Mar 29, 3:06 PM EDT, 20 minutes earlier.

Area forecast discussion, Mar 29, 3:06 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
306 PM EDT Tue Mar 29 2022

.UPDATE...
Issued at 1215 PM EDT TUE MAR 29 2022

Hourly grids have been updated for today based on recent
observations and trends.

The main change with this update was to hoist a Wind Advisory for
much of the VA border and western counties for Wed into Wed
evening. 12Z convective allowing models as well as Consshort
continue to point toward gusts higher than the NBM deterministic
and more in line with the 90th percentile of the NBM or stronger
and into the lower end of wind advisory criteria. Bufkit momentum
transfer for some of the guidance across the western locations
also pointed toward gusts on Wed afternoon getting near if not
into the lower end of wind advisory criteria on Wed afternoon to
early evening in those western and VA border locations.

UPDATE Issued at 851 AM EDT TUE MAR 29 2022

Freshened up the hourly temperatures and dew points, incorporating
the latest trends in the observations. Otherwise, the forecast
remains on track.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 418 AM EDT TUE MAR 29 2022

The latest upper level map features a continued amplified pattern
in place. Troughing is positioned from the Northwestern
Territories south-southwestward through the eastern Pacific. A
seasonably intense upper level low embedded within this long wave
trough is currently churning across southern California.
Downstream, ridging rules from Alberta/Saskatchewan through the
southern Plains, with northwest flow found east of the Mississippi
River, as a trough exits deeper into the western Atlantic. At the
surface, high pressure is sprawled from the Great Lakes/Ohio
Valley through the Mid-Atlantic. Further west, deeper lee-side low
pressure is found from the northern High Plains to the front
range of the Rockies. A quasi-stationary boundary intersects the
low pressure area aligning southeastward through the southern
Plains and across the lower Mississippi Valley and the Deep
South. Plenty of mid and high level clouds have been in place
across eastern Kentucky through the overnight hours. This has been
enough to thwart the valley drop-off, with the coldest readings
seen in the far east, with mid 20s being reported. Elsewhere,
temperatures range from the low to mid 30s, while the southwest
counties remain in the upper 30s to near 40 degrees.

The models remain in good agreement through the short term, with
the upper level ridge sliding east across the Mississippi Valley
today, before reaching the Eastern Seaboard by Wednesday. Deep
troughing will become reinforced by northern stream energy to our
west, with the long wave axis becoming aligned from the Upper
Mississippi Valley down through northern Mexico by late Wednesday.
A lead intense short wave trough will take on more of a negative
tilt during the day on Wednesday, with this feature swinging
through the lower and middle Mississippi Valley by late in the
period. At the surface, high pressure will exit towards the
western Atlantic through Wednesday. Low pressure will move across
the central Plains and eventually into the middle Mississippi
Valley and into the Great Lakes/Ohio Valley regions by late in the
period. For eastern Kentucky, this will result in dry weather
generally holding on, with very warm and breezy conditions
returning to the area for Wednesday.

Today will feature mostly cloudy skies, with perhaps some passing
sprinkles seen from time to time, as moderate isentropic upglide
occurs at the mid-levels. Very dry low level will keep measurable
precipitation at bay. Highs will be warmer than yesterday,
although given the under-performance seen, have stuck closer to
the blended guidance for today, with upper 40s to lower 50s
northeast and 55 to 60 occurring across the southwest. Thicker
clouds will hold on tonight, which should mitigate a better
ridge/valley split, although as winds veer to the southeast, would
think that at least a 5 to 7 degree difference would eventually be
revealed. The cooler valleys will dip into the lower 40s, while
mid to upper 40s occur elsewhere. Clouds will thin out on
Wednesday, as the low level wind profile increases dramatically in
response to the better pressure gradient in place. Temperatures
will soar into the upper 70s and lower 80s, with strong and gusty
southerly flow in place.

.LONG TERM...(Thursday through Tuesday)
Issued at 306 PM EDT TUE MAR 29 2022

The period begins with the forecast area being impacted by a strong
cold front. Latest forecast runs and discussions from the SPC have
favored some potential severe weather with this cold front. Even
though it is a morning event, there is enough forcing and mid-level
flow that some thunderstorms could produce damaging winds and an
isolated tornado can't be ruled out irregardless of a lack of
significant instability. As the front moves through, Hi-Res CAMs are
hinting at a secondary push from the upper-level trough where
another line of thunderstorms could move through the forecast area
through the afternoon hours on Thursday. The overall strength of
this potential second line of storms is going to be the atmospheric
recovery through the day. Nonetheless, this front should be worth
watching as the area presently remains in a marginal for Thursday.

A quasi-zonal/riding flow pattern sets up behind the departing
trough which will prevent temperatures from plummeting behind the
front. Temperatures will be almost 30 degree colder than Wednesday
but remaining in the low to mid-50s. Temperatures remain cool
through the weekend before models try to bring another weak system
through. Even though forcing exists, moisture looks fairly limited
with this event; therefore, keeping PoP chances to a minimum.
However, this will have an impact to temperatures are they're
progged to dip a little behind the weak cold front for Sunday. Quasi-
zonal/ridging flow returns to the region for Monday with
temperatures back on the rebound to start the week. An overall
pattern shift is expected for Tuesday as models are hinting at
another system moving through the region bringing a chance for
widespread PoP and potential for thunderstorms. Models are
struggling with this system but its potentially something worth
watching through the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 200 PM EDT TUE MAR 29 2022

VFR conditions will continue to dominate through the period.
Clouds bases during the first 12 hours of the period will be
although cloud cover will average in the 5 to 10kft agl range, as
a warm front approaches from the southwest. These clouds will
then relent somewhat overnight, with mainly just high clouds
during the last 12 hours of the period. A few sprinkles will also
be possible over the next 9 hours. East winds at less than 10KT
will gradually veer to the southeast after 0Z and eventually south
between 6Z and 12Z. A developing low level jet across the Ohio
Valley after 0Z and lingering through the overnight will bring the
threat of LLWS to the TAF sites. As daytime mixing occurs on
Wednesday, the LLWS threat will diminish, though southerly gusts
in the 20 to 30KT range are expected to end the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for KYZ044-050>052-058>060-068-069-079-080-083>088-104-
106>120.

Wind Advisory from 11 AM Wednesday to midnight EDT Wednesday
night for KYZ044-050>052-058>060-068-069-079-080-083>088-108-111-
114-116-118.

&&

UPDATE...JP
SHORT TERM...GEOGERIAN
LONG TERM...VORST
AVIATION...JP
Hazardous weather outlook, Mar 29, 12:04 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1204 PM EDT Tue Mar 29 2022

KYZ104-106-107-109-110-112-113-115-117-119-120-301915-
Elliott-Morgan-Johnson-Magoffin-Floyd-Breathitt-Knott-Perry-
Leslie-Martin-Pike-
Including the cities of Sandy Hook, West Liberty, Paintsville,
Salyersville, Prestonsburg, Wheelwright, Jackson, Hindman,
Pippa Passes, Hazard, Hyden, Inez, Coal Run, Elkhorn City,
Pikeville, and South Williamson
1204 PM EDT Tue Mar 29 2022

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

An approaching strong cold front will bring wind gusts of 30 to 40
mph to the area Wednesday and Wednesday night. The combination of
low relative humidity and strong wind gusts will also result in an
increased threat for wildfires on Wednesday.

Thunderstorms will be possible west of I-75 late Wednesday night
and for most locations east of I-75 on Thursday. A few of these
may produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KYZ044-050>052-058>060-068-069-079-080-083>088-108-111-114-116-
118-301915-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Wolfe-Lee-Owsley-Clay-Letcher-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Campton, Beattyville, Booneville,
Manchester, Jenkins, and Whitesburg
1204 PM EDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO MIDNIGHT EDT
WEDNESDAY NIGHT...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

An approaching strong cold front will bring wind gusts up to 45 mph
to the area Wednesday and Wednesday night. The combination of low
relative humidity and strong wind gusts will also result in an
increased threat for wildfires on Wednesday.

Thunderstorms will be possible west of I-75 late Wednesday night
and for most locations east of I-75 on Thursday. A few of these
may produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:59 AM EDTFire Weather WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more12 hr
Mar 29, 11:43 AM EDTWind AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more41 hr

Nearby

Red Flag Warnings in Kentucky, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.